# SDR VNAA9809007

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 7013348903
- Condition: Malfunctioned
- Location: E/E Compt
- Part time: 79,229 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A CHECK DU 3  WARNING MESSAGE ILLUMINATED ON FAULT WARNING COMPUTOR NUMBER TWO.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND SWAPPED THE DATA ACQUISITION UNITS FOR TROUBLE SHOOTING.  OPERATION CHECKS WERE CARRIED OUT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-42-00.  THE CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
